# SDR FDEA202307081178

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION ON LT WING OUTER WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN XORS 683.4 AND XORS   713.6, CRACK INDICATION FOUND ON FASTENER HOLES NR 9, 10, 12, 13, 15 AT 6 O'CLOCK, FASTENER HOLE NR 26 AT 9 O'CLOCK & FASTENER HOLE NR   34 AT 12 O'CLOCK WITH VIEW LOOKING UP AND FORWARD.  LT WING OUTER WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN XORS   683.4 & XORS 713.6, CRACKED AT FASTENER HOLES NR 9, 10, 12, 13, 15, 26, 34   CARRIED OUT REPAIR IAW SRM 57-20-02-2R REPAIR 5 FIGURE 201. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100. INITIAL INSPECTION AT 2000 FLT CYCLES WITH   REPETITIVE INSPECTION AT EVERY 2000 FLT CYCLES IAW SRM 57-20-02-2R TABLE   201/REPAIR 5 FIGURE 202.
